Show simple item record

dc.contributor.authorKhorasani, Sina ( Orcid Icon 0000-0001-9652-0112 )
dc.contributor.authorAdibi, Ali ( Orcid Icon 0000-0002-0949-6976 )
dc.date.accessioned2020-11-25T21:22:57Z
dc.date.available2020-11-25T21:22:57Z
dc.date.issued2003-08-05
dc.identifier.citationKhorasani, S., & Adibi, A. (2003). Analytical solution of linear ordinary differential equations by differential transfer matrix method. Electronic Journal of Differential Equations, 2003(79), pp. 1-18.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13019
dc.description.abstractWe report a new analytical method for finding the exact solution of homogeneous linear ordinary differential equations with arbitrary order and variable coefficients. The method is based on the definition of jump transfer matrices and their extension into limiting differential form. The approach reduces the nth-order differential equation to a system of n linear differential equations with unity order. The full analytical solution is then found by the perturbation technique. The important feature of the presented method is that it deals with the evolution of independent solutions, rather than its derivatives. We prove the validity of method by direct substitution of the solution in the original differential equation. We discuss the general properties of differential transfer matrices and present several analytical examples, showing the applicability of the method.en_US
dc.formatText
dc.format.extent18 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2003, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectOrdinary differential equationsen_US
dc.subjectDifferential transfer matrix methoden_US
dc.subjectMatrix exponentialen_US
dc.titleAnalytical solution of linear ordinary differential equations by differential transfer matrix methoden_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record